# SDR DALA1026230177

- Difficulty date: September 7, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 92,953 hours, 13,757 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP INBD LOWER SURFACE FOUND DENT MARKS.  METAL HOT BOND REPAIR PERFORMED AT DENTS AREA IAW ERA 482287-14.
